# SDR A6WA200840301

- Difficulty date: April 7, 2008
- Submitted: July 8, 2008
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 14,630 hours, 13,268 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ILLUMINATED AFTER RETRACTION. REF WO 122814 ADJUSTED NLG OLEO CENTERED/EXTENDED PROX SENSOR IAW AMM 32-61-05. OPS CHECK GOOD. (K)
